# SDR AWXA9500210

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 INSPECTION, FOUND R1 DOOR THRESHOLD SUPPORT ANGLE CORRODED BEYOND CLEAN UP LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-30-2.  (W)
